# SDR ASOA201704071451

- Difficulty date: April 7, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 33,935 hours, 24,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 RT CAP ANGLE HAS A CRACK 1.1 INCHES LONG IN THE RADIUS AT STRINGER 13R. FAILED NDT. REPAIRED FS 202.75 CAP ANGLE IAW BOMBARDIER REO 670-53-11-1264.
